Papers

Exportar 38 resultados:
Filtros: First Letter Of Last Name é M  [Limpar todos os filtros]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
M. Mugnaine, Reis, A. S., Borges, F. S., Borges, F. S., Ferrari, F. A. S., Iarosz, K. C., Caldas, I. L., Lameu, E. L., Viana, R. L., Szezech, J. D., Kurths, J., and Batista, A. Marcos, Delayed feedback control of phase synchronisation in a neuronal network model, The European Physical Journal Special Topics, vol. 227, no. 10-11, pp. 1151 - 1160, 2018. (1.06 MB)
M. Mugnaine, Batista, A. M., Caldas, I. L., Szezech, J. D., and Viana, R. L., Ratchet current in nontwist Hamiltonian systems, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 30, p. 093141, 2020.
M. Mugnaine, Batista, A. Marcos, Caldas, I. L., Szezech, J. D., de Carvalho, R. E., and Viana, R. L., Curry–Yorke route to shearless attractors and coexistence of attractors in dissipative nontwist systems, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31386, no. 2, p. 023125, 2021. (5.82 MB)
L. H. A. Monteiro, Kucinski, M. Y., and Caldas, I. L., Coupling of modes in RFPs: an analytical approach, Plasma Physics and Controlled Fusion, vol. 37, no. 5, pp. 541 - 550, 1995. (400.04 KB)
L. H. A. Monteiro, Okano, V., Kucinski, M. Y., and Caldas, I. L., Magnetic structure of toroidal helical fields in tokamaks, Physics Letters A, vol. 193, no. 1, pp. 89 - 93, 1994. (311.34 KB)
R. O. Medrano-T, Baptista, M. S., and Caldas, I. L., Basic structures of the Shilnikov homoclinic bifurcation scenario, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 15, no. 3, p. 033112, 2005. (795.87 KB)
R. O. Medrano-T, Baptista, M. S., and Caldas, I. L., Shilnikov homoclinic orbit bifurcations in the Chua’s circuit, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 16, no. 4, p. 043119, 2006. (737.16 KB)
R. O. Medrano-T, Baptista, M. S., and Caldas, I. L., Homoclinic orbits in a piecewise system and their relation with invariant sets, Physica D: Nonlinear Phenomena, vol. 186, no. 3-4, pp. 133 - 147, 2003. (860.19 KB)
R. O. Medrano-T, Moura, A., Tél, T., Caldas, I. L., and Grebogi, C., Finite-size particles, advection, and chaos: A collective phenomenon of intermittent bursting, Physical Review E, vol. 78, no. 5, 2008. (12.15 MB)
E. S. Medeiros, de Souza, S. L. T., Medrano-T, R. O., and Caldas, I. L., Replicate periodic windows in the parameter space of driven oscillators, Chaos, Solitons & Fractals, vol. 44, no. 11, pp. 982 - 989, 2011.
E. S. Medeiros, Medrano-T, R. O., Caldas, I. L., and Feudel, U., Boundaries of synchronization in oscillator networks, Physical Review E, vol. 98, p. 030201(R), 2018. (1.36 MB)
E. S. Medeiros, Medrano-T, R. O., Caldas, I. L., and de Souza, S. L. T., Torsion-adding and asymptotic winding number for periodic window sequences, Physics Letters A, vol. 377, no. 8, pp. 628 - 631, 2013.
E. S. Medeiros, Caldas, I. L., and Baptista, M. S., Sensitive dependence on parameters of continuous-time nonlinear dynamical systems, Chaos, Solitons & Fractals, vol. 99, pp. 16 - 19, 2017. (751.48 KB)
E. S. Medeiros, Medrano-T, R. O., Caldas, I. L., Tél, T., and Feudel, U., State-dependent vulnerability of synchronization, Physical Review E, vol. 100, no. 5, 2019. (1.15 MB)
E. S. Medeiros, de Souza, S. L. T., Medrano-T, R. O., and Caldas, I. L., Periodic window arising in the parameter space of an impact oscillator, Physics Letters A, vol. 374, no. 26, pp. 2628 - 2635, 2010.
E. S. Medeiros, Medrano-T, R. O., Caldas, I. L., and Feudel, U., The impact of chaotic saddles on the synchronization of complex networks of discrete-time units, Journal of Physics: Complexity, vol. 2, no. 3, p. 035002, 2021. (1.03 MB)
E. S. Medeiros, Caldas, I. L., Baptista, M. S., and Feudel, U., Trapping Phenomenon Attenuates the Consequences of Tipping Points for Limit Cycles, Scientific Reports, vol. 7, p. 42351, 2017. (1.62 MB)
A. C. Mathias, Viana, R. L., Kroetz, T., and Caldas, I. L., Fractal structures in the chaotic motion of charged particles in a magnetized plasma under the influence of drift waves, Physica A: Statistical Mechanics and its Applications, vol. 469, pp. 681 - 694, 2017. (6.98 MB)
A. C. Mathias, Mugnaine, M., Santos, M. S., Szezech, J. D., Caldas, I. L., and Viana, R. L., Fractal structures in the parameter space of nontwist area-preserving maps, Physical Review E, vol. 100, no. 5, 2019. (2.08 MB)
C. G. L. Martins, Roberto, M., and Caldas, I. L., Magnetic Field Line Stickiness in Tokamaks, IEEE Transactions on Plasma Science, vol. 42, no. 10, pp. 2764 - 2765, 2014. (344.83 KB)
C. G. L. Martins, R. de Carvalho, E., Caldas, I. L., and Roberto, M., Effect of robust torus on the dynamical transport, Journal of Physics: Conference Series, vol. 246, p. 012005, 2010. (854.6 KB)
C. G. L. Martins, Roberto, M., Caldas, I. L., and R. de Carvalho, E., Magnetic Field Line Escape: Comparison with Mean Free Path, Journal of Physics: Conference Series, vol. 285, p. 012012, 2011. (542.77 KB)
C. G. L. Martins, Marcus, F. A., Caldas, I. L., and R. de Carvalho, E., Robust tori in a double-waved Hamiltonian model, Physica A: Statistical Mechanics and its Applications, vol. 389, no. 23, pp. 5511 - 5514, 2010. (653.81 KB)
C. G. L. Martins, R. de Carvalho, E., Caldas, I. L., and Roberto, M., Labyrinthic standard non-twist map, Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 4, p. 045102, 2011. (1.43 MB)
C. G. L. Martins, R. de Carvalho, E., Caldas, I. L., and Roberto, M., The non-twist standard map with robust tori, Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 17, p. 175501, 2010. (732.31 KB)

Páginas